Go Back   OutlawMuscle Forum > Female Anabolic Forum
Register FAQ Members List Calendar Mark Forums Read

Female Anabolic Forum Discuss anything related to female bodybuilding and fitness.

Reply
 
Thread Tools Display Modes
  #1  
Old 10-11-2015, 11:27 AM
Docgreen's Avatar
Docgreen Docgreen is offline
Junior Member
 
Join Date: May 2015
Posts: 36
Default Low energy and var?

Ok Ladies and Husbands, my wife just started her first ever gear cycle with var. She's been a steady lifter and runner for awhile. Our diet has improved and she does that fitness pal app that you input your food daily food intake. So she watches what she eats. But every since she started var, .5 am and .5 preworkout, she has no energy at all. Wants to sleep all of the time and doesn't even want to run. We've already ran 3 half marathons with one coming up in November and several 5k's. Any suggestions what would cause this? Any input would be greatly appreciated because we're at a loss right now.


Sent from my iPhone using Tapatalk
Reply With Quote
  #2  
Old 10-12-2015, 10:19 AM
MorganKane's Avatar
MorganKane MorganKane is online now
Donating Member
 
Join Date: Aug 2005
Posts: 8,479
Default

Maybe she is not getting enough calories.
Reply With Quote
  #3  
Old 10-12-2015, 11:29 PM
trentime420's Avatar
trentime420 trentime420 is offline
Senior Member
 
Join Date: Nov 2008
Posts: 166
Default

Maybe your var is not var at all.... one of the most commonly substituted chems in the biz...
Reply With Quote
  #4  
Old 10-13-2015, 06:42 PM
Docgreen's Avatar
Docgreen Docgreen is offline
Junior Member
 
Join Date: May 2015
Posts: 36
Default

Thanks guys. We went over her intake and she's gonna increase her protein and good carbs. And we're trying to work on her var cycle too


Sent from my iPhone using Tapatalk
Reply With Quote
  #5  
Old 10-14-2015, 10:15 AM
Bonaparte Bonaparte is offline
Senior Member
 
Join Date: Dec 2009
Posts: 3,139
Default

Almost any steroid can cause lethargy in certain people. It may be a different (harsher) steroid as well.
Reply With Quote
  #6  
Old 10-28-2015, 03:49 PM
Xxplosive Xxplosive is offline
Senior Member
 
Join Date: May 2013
Posts: 1,938
Default

Quote:
Originally Posted by trentime420 View Post
Maybe your var is not var at all.... one of the most commonly substituted chems in the biz...
This... first thing I thought was that it might be dbol, which is something shady vendors sub at a real low dose for var. Dbol also makes a lot of people very lethargic.

I know I'm a dude, but I'm VERY sensitive to orals that cause lethargy, and if anything, anavar energizes me.
Reply With Quote
  #7  
Old 10-28-2015, 04:43 PM
Henz Henz is offline
Member
 
Join Date: Jul 2005
Posts: 90
Default

I'm currently running 60mg of var and I'm lethargic as hell, almost feel like I'm in a fog, then again I'm also running 3iu of geno's too so that could be contributing.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 02:50 AM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.